Feel different today. Stopped the adderral (barely started these) 5 days ago; they got me out of bed for a few days . Off opiates for 7 days; this is the miracle. Still have pain but using a TENs unit for my neck and back. Still very depressed. I want to stay home; stay in bed most of time. Is the klonopin responsible? Still have constant dull pain in head. Is this normal?
Being on 3 different drugs, you should see a doctor for a proper diagnosis. If you stopped the Adderral and then added Klon to the mix, I think that's what's knocking you for a loop. I stopped much older versions of what we called speed back in the 70s and was out of it for 4 or 5 days each time, even after being on it for a short duration. Congratulations on your major step in stopping the opiates. Do something Every day towards sobriety, move forward in baby steps. You can get your life back!
Hi Did you get the Adderral prescribed for the AD?? The reason why I asked is because I was on a long ride with methadone and used the Klons at night to come down. I started to snort the adderral, that I got off the streets, with the methadone..I went c/t from all 3 and is was not a walk in the park!!
All I can say is be careful and make sure you do talk to a DR about all of these meds. They ALL are highly addictive.
I think we need some more info..OK
The klonopin, I have been taking for GAD; about 2 yrs, 3 mgs nightly. The adderral I only used 2 days just to kick start me out of bed. Stupid yes but thanks to this board, I stopped. The opiates were for injuries sustained in accident in 2006, the year that changed my life for the worse. The doctor is the one who prescribed all these meds; he knows, just doesn't care. I care, my husband cares, and now you care. I believe I have to take control of my own health now. I am very depressed, agoraphobic-ish (hurts to participate; increases pain which challenges my sobriety), and still addicted to klonopin but have managed to reduce to 1 1/2 night, 1/2 during day to ward off w/d feelings........I can't say I'm successful as I struggle with this w/d everyday. The best part is that I do feel better off the opiates, I feel some mental control. Haven't told doctor. My family does not know, just my husband. Keeping this on the down low. Husband has been spending every waking moment at my side. Yes, you are correct; baby steps have gotten me this far. Thank you so much for your support!
No, I have not been diagnosed with AD. Got some Adderral from friend; stopped after two days. so, really down to one drug, Klonopin. I have found a detox schedule online. Just dropping I mg was a b*tch as I continue to struggle with w/ds. Will try to stay at this dose for awhile as the online detox is very slow which means that's what I need to do............very slow. Problem is how does one control full time anxiety if not with drugs? I know I sound confusing but it is the state I am in right now. Thank you so much for your comments, thoughts, and support.
Hi you are doing a awesome job I must say. I am very proud of you. Thank Goodness you did not get going on the Adderrall. All 3 of them for me seemed to have there own symptoms in my w/ds stages. I really did not know how dangerous c/t from a benzo could of been until I got on here after I had almost 3 months in.
I will tell you that after I stopped being stubborn about taking meds I got on the Buspar (Buspirone) for a few months.It s a non-additive med they use for anxiety. It did nothing at first when my anxiety was on the moon but when I came back to earth, I did notice it a bit. I have been doing all natural on this issue now. I take alot of Magnz, Ds & Cal at night then I do all the rest during the day. Like the Amino Acids Compounded and Bs, Cs on & on. It has helped me to balance back out a bit. But to be Honest with you it just took time too! Heck each month seemed to turn a corner. I am 57 and a F. Been using off & on since I was 14. So I did some real damage in the past 16 years from the opiates too!
I think you will be just fine. Doing a nice easy taper from the Klons is very good. What are you feeling now. Just Anxiety?? Hang in and we are here and so are you now. This site is so full of great info and videos to watch. Heck every thing form A-Z. You name it MH has it.
Feeling better since being off opiates for sure. In bed today trying to stay calm. Woke up early this morning shaking so took a Xanax. So if I make it the rest of the day without anxiety attack or w/d symptoms, I will still be less than 2 mg/day taking 1 1/2 klonopin for sleep. As I understand it, 1mg. Klonopin = (4) 1 mg. Xanax. I will have to switch to Valium eventually to taper beyond what I have at my disposal now. That is when i plan to tell the doctor, when i am stable at my lowest dose and need Valium to continue. I feel that in the weeks or months ahead, however long it takes, I must find a way to get back to living. Thank you for your continued support. Will always look forward to your postings!❤
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.